# SDR DALA1303620684

- Difficulty date: December 26, 2012
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Dented
- Location: Bs 1490 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS AN OUTWARD DENT AT BS 1490 BETWEEN S24R AND S25R.  REPAIRED IAW ERA 510964-14, REV ORG. (510964-14).
